# SDR SWAA2025081803425

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 29,541 hours, 14,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Pulled
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT FAIRING NO. 3 AFT TAIL CONE HAS FASTENER PULLING THROUGH FAIRING.
